| Model Number |
72404438 |
| Medical Device Problem Codes |
Inflation Problem (1310); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was experiencing issues with pumping, as the patient was unable to fully inflate the device.A surgical procedure was performed in which the device was explanted and replaced.There were no patient complications reported.